# SDR DL738020362

- Difficulty date: March 22, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 5,347 hours, 2,444 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Module
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THROUGH LANDING, RETURN AND TAXI MASTER CAUTION WITH FLIGHT CONTROL ANNUNCIATION ILLUMINATED REPEATEDLY.  FOUND STANDBY HYDRAULIC SYSTEM LOW,  QUALITY LIGHT CAUSING MASTER CAUTION.  CHECKED WIRING AND RESEATED CONNECTOR D46020 AND REPLACED L4 MODULE IN LOW QUALITY LIGHT ASSEMBLY SYSTEM NOW CHECKS NORMAL OK FOR SERVICE.
